physically… im out of my mind tired.. cant sleep which is beyond frustrating.. that on top of all this is just insane.. had my lupron shot the other day and a different nurse gave it to me.. she gave it to me super fast and i paid for it later.. my bones were so sore, i felt like i was 100 years old, and i had awful awful dreams.. my joints are achy from both the drugs im taking, but the way she gave the lupron to me inflamed it..
emotionally.. i feel like im losing my mind.. dont know how to deal with anything anymore.. so many thoughts, so many haunting memories , so muchde much sadness, so much fear
i feel so bad for ange
by MaryAnn Merendino at Sunday, January 25, 2009, 6:55 PM
Hugs and kisses to you dear heart. I’ve sent you a note.
by Margaret Herring at Monday, January 26, 2009, 12:25 PM
Bless your courageous heart and soul. This is one of those challenging times (as if the whole year hasn’t been challenging). If I could make it stop, I would. But alas, I can only pray for you and tell you that it WILL get better. I also want to know the name of that nurse so I can kick her a**. (Sorry about the profanity but that ticks me off)
by Lu Semenzin at Monday, January 26, 2009, 10:57 PM
keep breathing, dear friend. yell into pillows. beat them up,even. inhale serenity, exhale black. and know that you are loved, so so much by so very many and the prayers are circling around you like a blanket. wish i could be there to somehow make it all better. sending warm light to you on these cold winter nights.